# SDR CALA2019041900601

- Difficulty date: April 16, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 65,351 hours, 13,427 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T512815
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA LBL54 FLOOR SUPPORT FOUND CORRODED, CABIN STA 325 FLOOR BEAM BETWEEN LBL44 AND LBL58 REPAIRED PER SRM 53-00-51 REPAIR 4 FIG 201. HFES INSP CARRIED OUT PER NTM PART 6 51-00-19, NO CRACK FOUND AT TRIMMED EDGE.
